Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Nausea, pain in right breast. On implant birth control. Pregnancy a possibility?

hi , i ve been on implant(Zarin) for about a year and a half now. i don t have regular periods but my doctor says it because of the implant. for the past few days i having been feeling like throwing up and i had the feeling i felt whilei was pregnant. this morning i noticed that my right breast hurts. is it possible that am pregnant?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dec 2012

Thank you for posting
All methods of birth control are not 100% effective including implants such as zarin. So pregnancy even though a less possible could occur. According to the manufacturers zarin is among the most effective birth control methods and so pregnancy becomes very rare but possible.
Since it is possible, I will suggest you give it again a few days to observe the symptoms and the changes in you, then you can do a pregnancy test. The symptoms you have presented are among the negative side effects of subcutaneous contraceptive.
You will need to discuss with your doctor about the continuous use of zarin if pregnancy comes negative.

Hope this helps
Answered: Tue, 5 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor